# SDR YV3R2021081100479

- Difficulty date: July 29, 2021
- Submitted: August 11, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: G-LHC
- Make and model: Robsin R44
- Aircraft serial: 3241
- Aircraft time: 2,467 hours
- Engine: Lyc O540F1B5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Governor
- Part number: B2475
- Part serial: EO415
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P/N: B247-5 WAS UNSERVICEABLE.
